# SDR GUUA10190701

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 34,747 hours, 34,564 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 12038594004
- Part serial: 120230
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5400,  DURING APPROACH THE LANDING GEAR RT (B) LIGHT NOT ILLUMINATED WITH GEAR FULLY EXTENDED.  REPLACED LANDING GEAR CONTROL. OPERATIONAL CHECK GOOD.
